# SDR UPS99829233

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STA 176 AND L9R CORNER OF PRESS BULK ANGLE CRACKED.  REMOVED EXISTING ANGLE -24 AND DYEPENED, INSPECTED AERA TO FIND END CRACK.  STOP DRILLED CRACK, FOUND PREVIOUSLY REPAIRED, REINSTALLED ANGLE.
